# SDR 2014FA0000562

- Difficulty date: September 25, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N261HC
- Make and model: Agusta AW109SP
- Aircraft serial: 22247
- Aircraft time: 1,325 hours
- Engine: Pwc PW207C
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 709016048101
- Part serial: V291
- Condition: Cracked
- Location: Tail Rotor
- Part time: 1,325 hours
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A DAILY INSPECTION , A ONE INCH CRACK ON ONE OF THE TWO TAIL ROTOR BLADES WAS DETECTED.  INITAL INSPECTION WAS VISUAL A 10X GLASS WAS USED TO VARIFY.  AIRCRAFT WAS REMOVED FROM SERVICE AND WILL RETURN TO SERVICE AFTER A SERVICEABLE TAIL ROTOR BLADE IS INSTALLED.
